# SDR USAA2011110300007

- Difficulty date: November 3, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 61,366 hours, 41,168 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY EXIT ROW SIGN OVER WINDOW ON LEFT SIDE OF AIRCRAFT IS LOOSE.  MAINTENANCE SECURED EMERGENCY EXIT ROW SIGN OVER WINDOW ON LEFT SIDE OF AIRCRAFT.
